# SDR UALA2012072404011

- Difficulty date: July 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 77,827 hours, 22,437 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Socket
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARM LIGHT INTERMITTENT.  CLEANED LIGHT ASSY & LIGHT GROUND CHECKED NORMAL.
